Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 38, NWS St. Louis, MO

February 5, 2008Franklin County, Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Feb 5, 2008, 3:08 PM CST for Franklin County, Saint Charles County, Warren County, Missouri. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 3:08 PM CST (21:08 UTC)
Expired
Feb 5, 2008, 3:47 PM CST
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Franklin County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 28 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 3:20 PM CSTHAIL 0.253 S Marthasville, MOCOVERING THE GROUND.
Feb 5, 3:20 PM CSTHAIL 0.25Washington, MOMOSTLY PEA SIZE. A FEW PENNEY SIZE.
Feb 5, 3:20 PM CSTHAIL 0.752 W Washington, MO
Feb 5, 3:25 PM CSTHAIL 0.253 S Marthasville, MOCOVERING THE GROUND.
Feb 5, 3:25 PM CSTHAIL 0.75Washington, MO
Feb 5, 3:34 PM CSTHAIL 0.88Defiance, MOHAIL COVERING THE GROUND. A MIX OF SIZES UP TO NICKEL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 052108
SVRLSX
MOC071-183-219-052200-
/O.NEW.KLSX.SV.W.0038.080205T2108Z-080205T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 400 PM CST

* AT 302 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR BEAUFORT...OR 13 MILES WEST OF UNION...AND
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNION...
  WASHINGTON...
  MARTHASVILLE...
  DUTZOW...
  AUGUSTA...
  NEW MELLE...
  DEFIANCE...
  WENTZVILLE...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3844 9136 3888 9095 3868 9068 3866 9069
      3863 9073 3863 9074 3831 9120
TIME...MOT...LOC 2108Z 227DEG 39KT 3845 9118

$$

TILLY
2 follow-up statements
000 
WWUS53 KLSX 052130
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CST TUE FEB 5 2008

MOC071-052140-
/O.CAN.KLSX.SV.W.0038.000000T0000Z-080205T2200Z/
FRANKLIN MO-
330 PM CST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IS
CANCELLED...

LAT...LON 3855 9100 3861 9106 3860 9116 3861 9120
      3888 9095 3868 9068 3863 9073 3863 9074
      3853 9093
TIME...MOT...LOC 2130Z 223DEG 42KT 3868 9090

$$

MOC183-219-052200-
/O.CON.KLSX.SV.W.0038.000000T0000Z-080205T2200Z/
ST. CHARLES MO-WARREN MO-
330 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR SOUTHEASTERN WARREN AND WESTERN ST. CHARLES COUNTIES...

AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NEW MELLE...OR ABOUT 9 MILES NORTHEAST OF WASHINGTON...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...NEW
MELLE...FORISTELL AND WENTZVILLE.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3855 9100 3861 9106 3860 9116 3861 9120
      3888 9095 3868 9068 3863 9073 3863 9074
      3853 9093
TIME...MOT...LOC 2130Z 223DEG 42KT 3868 9090

$$

TILLY
000 
WWUS53 KLSX 052147
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CST TUE FEB 5 2008

MOC183-219-052157-
/O.CAN.KLSX.SV.W.0038.000000T0000Z-080205T2200Z/
ST. CHARLES MO-WARREN MO-
347 PM CST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
WESTERN ST. CHARLES COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. THE POTENTIAL OF SEVERE WEATHER WILL CONTINUE INTO THE 
EVENING. THERE IS STILL A SEVERE THUNDERSTORM WARNING IN EFFECT FOR 
EASTERN PORTIONS OF ST. CHARLES COUNTY. 

LAT...LON 3855 9100 3861 9106 3860 9116 3861 9120
      3888 9095 3868 9068 3863 9073 3863 9074
      3853 9093
TIME...MOT...LOC 2147Z 223DEG 42KT 3882 9073

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 1:57 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 5, 1:57 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
157 PM CST TUE FEB 5 2008

.DISCUSSION...
ACTIVE WEATHER CONTINUES...WITH WARM FRONT LIFTING TOWARD THE I-44
CORRIDOR IN MISSOURI. THREAT OF SEVERE WEATHER LATE THIS AFTERNOON
AND EVENING ALONG AND SOUTH OF THIS BOUNDARY WHERE SPC HAS SLIGHT TO
MODERATE RISK ACROSS THE CWA. THREAT OF TORRENTIAL RAINFALL AND
FLASH FLOODING STILL VALID AS ATMOSPHERE IS MORE LIKE APRIL THAN
FEBRUARY IN THE WARM SECTOR...CHARACTERIZED BY +10 DEWPOINTS AT
850MB. WITH BOUNDARY REMAINING NEARLY STATIONARY THIS
EVENING...TRAINING OF CONVECTION IS LIKELY ALONG I-44 CORRIDOR IN
MISSOURI AND I-70 IN ILLINOIS...DIRECTLY THROUGH THE ST. LOUIS
METRO AREA. AREA IS SATURATED FROM SNOWMELT AND RAINFALL RECIEVED
OVER LAST 24 HOURS...SO FLASH FLOOD WATCH REMAINS IN EFFECT.

WINTER WEATHER ADVISORY FOR NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WILL BE LEFT IN TACT AS MINOR GLAZING IS POSSIBLE BEFORE A
TRANSITION TO ALL SNOW OVERNIGHT. MODEL CONSENSUS THIS MORNING WAS TO
SHIFT THE HEAVIEST SNOW AXIS A BIT FURTHER SOUTH...SO ACCUMULATIONS
HAVE BEEN ADJUSTED UP SLIGHTLY ACROSS THE ADVISED AREA. REMNANTS OF
THE DEFORMATION ZONE WILL MOVE ACROSS THE REMAINDER OF THE CWA
DURING THE DAY ON WEDNESDAY WITH TEMPERATURES NEARLY STEADY IN WAKE
OF COLD FRONT AND LOW PRESSURE SYSTEM.

NOTE...IF SOUTHWARD TREND CONTINUES ON 00Z MODEL RUN...WINTER STORM
WARNINGS WILL NEED TO REPLACE THE ADVISORY WITH ANOTHER ROW OR TWO
OF COUNTIES TO THE SOUTH BEING PLACED WITHIN AN ADVISORY. WILL LET
EVENING SHIFT DETERMINE IF ANY CHANGES ARE NEEDED AS LOCATION OF
DEFORMATION ZONE BECOMES MORE APPARENT TO OUR WEST.

SEVERAL CLIPPER TYPE SYSTEMS SLIDE ACROSS THE MIDDLE OF THE COUNTRY
THURSDAY AND FRIDAY...AS THE UPPER TROF DEEPENS AND PULLS EAST.
LIMITED AMOUNT OF MOISTURE AVAILABLE WITH THESE SYSTEMS...SO FOR NOW
HAVE KEPT SILENT 20 PERCENT POPS...UNTIL EXACT TRACK OF THESE
FEATURES CAN BE NAILED DOWN.

BIG CHANGE IN THE EXTENDED...AN ARCTIC COLD FRONT IS PROGGED TO MOVE
ACROSS THE FORECAST AREA ON SATURDAY. THE 12Z GFS...CANADIAN...AND
UKMET ALL AGREE THAT BELOW NORMAL TEMPERATURES ARE IN STORE FOR THE
FORECAST AREA. THEREFORE I SLASHED TEMPERATURES SATURDAY NIGHT
THROUGH SUNDAY NIGHT. TEMPERATURES SHOULD BEGIN TO MODERATE/REBOUND
EARLY NEXT WEEK AS THE ARCTIC HIGH MOVES EAST AND RETURN FLOW ENSUES.

CVKING

&&

.AVIATION...
FOR THE 18Z TAFS...
IT CONTINUES TO BE A MESS LATE THIS MORNING WITH IFR OR LIFR
CONDITIONS PREVAILING ACROSS THE ENTIRE AREA. THE MOST DIFFICULT
PART OF THIS FCST REVOLVES AROUND THE LONGEVITY OF PCPN IN THE TAFS
INCLUDING THUNDER. THE FRONT REMAINS QSTNRY ACROSS EXTREME SOUTHERN
ILLINOIS EXTENDING WESTWARD ACROSS SE MO INTO THE LOW PRESSURE
SYSTEM IN SW MO. MAY SEE A BIT OF A BREAK IN PCPN FOR KCOU...KSUS
AND KSTL THROUGH THE EARLY AFTERNOON HOURS...UNTIL NEXT SHORTWAVE
AND SFC LOW TRACK FURTHER TO THE NORTHEAST...BRINGING ANOTHER ROUND
OF RWS AND TRWS FROM 20Z TO AROUND 04Z THIS EVENING. CIG/VSBY WISE
IT APPEARS IFR/LIFR CONDITIONS WILL PERSIST THRU THE NEXT 24 HOURS.
ONCE THE RAIN SHIELD PUSHES TO THE EAST LATE THIS EVENING THE PCPN
WILL CHANGE TO MORE OF A DRIZZLE. WILL SEE A MIX OF FREEZING RAIN
AND SLEET BY THIS EVENING...THEN CHANGE OVER TO SNOW BY MIDNIGHT AT
KUIN AS COLDER AIR DEEPENS. FOR KCOU...KSTL AND KSUS PCPN TO CHANGE
OVER TO ALL SNOW BY 12Z.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     WEDNESDAY FOR KNOX-LEWIS-MARION-SHELBY.

IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOND IL-CALHOUN
     IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     WEDNESDAY FOR ADAMS IL-BROWN IL.

&&

WFO LSX
Hazardous weather outlook, Feb 5, 3:04 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CST TUE FEB 5 2008

ILZ095>097-MOZ018-019-026-027-034-035-061200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
304 PM CST TUE FEB 5 2008

...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

RAIN IS EXPECTED TO CHANGE OVER TO FREEZING RAIN THIS EVENING...
BEFORE CHANGING TO ALL SNOW. LIGHT ICE ACCUMULATIONS OF ONE TENTH
OF AN INCH OR LESS ARE POSSIBLE ON UNTREATED ROADS AND ELEVATED
SURFACES. SNOW ACCUMULATION OF 2 TO 6 INCHES IS LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LIGHT SNOW IS EXPECTED TO CONTINUE ON WEDNESDAY MORNING...WITH UP
TO AN INCH OF ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY WINTER PRECIPITATION TYPE AND AMOUNTS
TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-098>102-MOZ036-041-042-047>052-
059>065-072-073-061200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
304 PM CST TUE FEB 5 2008

...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS...WITH HEAVY RAINFALL...WILL CONTINUE THIS EVENING.
FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...SOME OF THE
THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL BEING THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN WILL CHANGE TO LIGHT SNOW EARLY WEDNESDAY MORNING BEFORE
ENDING...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS AND
RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ079-MOZ074-075-084-085-099-061200-
RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
304 PM CST TUE FEB 5 2008

...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME SEVERE...ARE EXPECTED THIS EVENING. LARGE
HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. IN
ADDITION...THE HEAVY RAINFALL PRODUCED BY THESE THUNDERSTORMS
COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Special weather statement, Feb 5, 11:53 AM CST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 AM CST TUE FEB 5 2008

ILZ064-065-069-070-074-079-100>102-MOZ049-059-062>065-072>075-084-
085-099-052200-
BOND IL-CLINTON IL-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-IRON-
JEFFERSON-MADISON-MADISON IL-MARION IL-MONROE IL-OSAGE-RANDOLPH IL-
REYNOLDS-ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-
STE GENEVIEVE-WASHINGTON-WASHINGTON IL-
1153 AM CST TUE FEB 5 2008

...DANGEROUS SEVERE WEATHER THREAT THIS AFTERNOON AND EVENING...

THIS MORNINGS WEATHER DATA INDICATES THAT THERE WILL BE A VERY REAL
THREAT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS.

DO NOT BE FOOLED BY THE CALENDAR  ALTHOUGH ITS EARLY FEBRUARY...
SEVERE THUNDERSTORMS AND TORNADOES CAN AND DO OCCUR THIS TIME OF
YEAR.  REMEMBER...PARTS OF THE REGION WERE IMPACTED BY SEVERE
STORMS AND TORNADOES IN JANUARY.

CONDITIONS OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
WILL BECOME INCREASINGLY FAVORABLE DURING THE AFTERNOON FOR SEVERE
THUNDERSTORMS.  CONDITIONS ARE SUCH THAT STRONG...LONG-LIVED
TORNADOES WILL BE A VERY REAL POSSIBILITY...ALONG WITH DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL.  AND...HEAVY RAINS ARE LIKELY
IN SOME AREAS AS WELL.

THE MAIN SEVERE WEATHER THREAT WILL BE ALONG AND SOUTH OF INTERSTATE
44 IN MISSOURI...AND INTERSTATE 70 IN ILLINOIS.  THOSE AREAS ALONG
AND SOUTH OF A BUNKER...FARMINGTON...STE. GENEVIEVE...SPARTA...SALEM
LINE WILL BE OF SPECIAL CONCERN.

IT APPEARS THE THREAT WILL BEGIN BY EARLY OR MID AFTERNOON...AND
SHOULD COME TO AN END BETWEEN 9 PM AND 12 MIDNIGHT.

PEOPLE THROUGHOUT SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS SHOULD BE
VERY ALERT...AND CAREFULLY MONITOR WEATHER DEVELOPMENTS DURING THE
AFTERNOON AND EVENING.  THIS IS ESPECIALLY IMPORTANT FOR SAFETY
OFFICIALS RESPONSIBLE FOR SCHOOLS...HOSPITALS...NURSING HOMES...AND
LARGE OFFICE BUILDINGS...AS WELL AS THOSE LIVING IN MOBILE HOMES.

IT WOULD ALSO BE A GOOD IDEA TO REVIEW YOUR TORNADO SAFETY PLANS...
SO YOU CAN ACT QUICKLY IF A WARNING IS ISSUED OR SEVERE WEATHER
THREATENS.

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:08 PM CSTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike52 min
Feb 4, 9:14 PM CSTSevere Thunderstorm WarningLSXLincoln31 min
Feb 4, 9:27 PM CSTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren48 min
Feb 4, 9:59 PM CSTSevere Thunderstorm WarningLSXCallaway, Osage26 min
Feb 4, 10:13 PM CSTSevere Thunderstorm WarningLSXGasconade, Lincoln, Montgomery, Warren47 min
Feb 4, 10:57 PM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren48 min
Feb 4, 11:37 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis38 min
Feb 5, 4:20 AM CSTWinter Weather AdvisoryLSXKnox, Lewis, Marion, Shelby35 hr
Feb 5, 3:13 PM CSTFlash Flood WarningLSXFranklin, Gasconade, Osage5 hr
Feb 5, 3:36 PM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles24 min
Feb 5, 3:37 PM CSTFlash Flood WarningLSXSaint Charles, Warren5 hr
Feb 5, 3:56 PM CSTSevere Thunderstorm WarningLSXSaint Charles35 min
Feb 5, 3:57 PM CSTFlash Flood WarningLSXCrawford5 hr
Feb 5, 4:30 PM CSTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington29 min
Feb 5, 5:35 PM CSTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington26 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.